Alert archive / Ohio / Special Weather Statements in 2025

Special Weather Statement, NWS Cleveland, OH

July 12, 2025Marion County, Morrow County, Ohio

NWS Cleveland, OH issued this special weather statement at Jul 12, 2025, 4:21 PM EDT for Marion County, Morrow County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2025, 4:21 PM EDT (20:21 UTC)
Expired
Jul 12, 2025, 5:00 PM EDT
In force
39 min
Issued by
NWS Cleveland, OH
Hail
0.00 in
Wind
55

Counties Marion County, OH, Morrow County, OH

The radar

The Cincinnati radar (KILN), 135 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1665 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

371 
WWUS81 KCLE 122021
SPSCLE

Special Weather Statement
National Weather Service Cleveland OH
421 PM EDT Sat Jul 12 2025
 
OHZ028-036-037-047-122100-
Crawford OH-Marion OH-Morrow OH-Knox OH-
421 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT MARION...MORROW...SOUTHWESTERN
CRAWFORD AND NORTHWESTERN KNOX COUNTIES THROUGH 500 PM EDT...

At 421 PM EDT, Doppler radar was tracking a strong thunderstorm near
Delaware, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Marion, Bucyrus, Mount Gilead, Fredericktown, Cardington, Centerburg,
Ashley, Prospect, Waldo, Chesterville, Sparta, Caledonia, Edison,
Green Camp, Marengo, Fulton, Iberia, and State Route 229 at US Route
23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4028 8275 4035 8275 4036 8293 4041 8292
      4042 8302 4043 8303 4044 8325 4050 8325
      4051 8334 4082 8299 4043 8248 4027 8272
TIME...MOT...LOC 2021Z 234DEG 28KT 4035 8316 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

04

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:46 PM EDT, 35 minutes earlier.

Area forecast discussion, Jul 12, 3:46 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
346 PM EDT Sat Jul 12 2025

.SYNOPSIS...
A cold front approaches from the northwest tonight and crosses the
area on Sunday. Weak high pressure builds in for Monday into
Tuesday. A warm front lifts northeast across the region by
Wednesday, followed by a cold front on Friday.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Shower and storm potential ahead of a cold front that will cross on
Sunday is the main focus for the near term period. We are also
dealing with hot and humid conditions this afternoon ahead of and
outside of any showers and storms, with temperatures in the lower
90s combining with dew points near or just above 70 to push peak
heat index values into the mid to upper 90s.

An old gravity wave is pushing across the I-75 corridor during the 1
PM hour and has sparked a loosely organized line of thunderstorms.
There is an outflow boundary farther to the west, with a subtle wind
shift and notable airmass change, nearing the IN/OH border which may
act as a second trigger in Northwest OH a later this afternoon.
Additional isolated to widely scattered showers and storms are
developing ahead of this feature across central OH and lifting
northeast. The line currently evolving across Northwest OH will
likely progress east through early this evening. With weak shear and
forcing, organization and intensity may eventually decrease with
time if outflow starts running too far out ahead of the updrafts.
The more isolated activity develop ahead of this feature will likely
continue to work northeast, with an eventual decrease in intensity
as it starts pushing into PA. Will also watch for renewed activity
to develop over eastern Indiana/far Northwest OH, which would carry
east-northwest into our Northwest OH counties into this evening.
This may be aided by a shortwave evident over IL on satellite and
water vapor this afternoon, adding a bit of forcing this evening
across Northwest OH. The long story short is that the line currently
pushing across the I-75 corridor in the 1 PM hour and activity
lifting out of Central OH ahead of it will be the main feature
to watch this afternoon/early evening. We'll also watch for
additional activity to develop and spread into Northwest OH from
the west/southwest into this evening, but with somewhat lower
confidence given ongoing convection working over the airmass.
POPs are highest across Northwest and North Central OH through
this evening, with some windows of likely (60-70%) wording. POPs
gradually decrease to the east but are mentioned in the
forecast everywhere with 30-50% wording everywhere except for
eastern portions of Erie/Crawford PA.

A Slight Risk (level 2/5) for severe weather this afternoon and
evening remains from the Storm Prediction Center from roughly
Cleveland to Mt Vernon points west, with a Marginal Risk (level 1/5)
east of there including all but eastern Erie and Crawford Co's in
PA. The main concern today will be damaging winds from microbursts,
owing to weak forcing/shear and poor mid-level lapse rates, offset
by moderate CAPE (1500-2500 J/KG MLCAPE), well-mixed low-levels,
fairly high PWATs, and decent DCAPE (800-1100 J/KG). Stronger pulse
cells, or clusters that are associated with more organized cold
pools, will be watched for this potential. Localized rain amounts of
a quick 1-2" may cause isolated minor flooding in prone areas.

Activity is expected to largely wane after sunset, though the cold
front sagging in from the northwest and weak shortwave moving
through the southern Great Lakes could keep some isolated activity
going along the front overnight, especially as it moves over the
warm waters of Lake Erie during the pre-dawn. Lows tonight will
generally be in the low to mid 70s.

The cold front continues progressing through on Sunday. This looks
like a loosely organized frontal zone, with a couple of wind shifts
and airmass changes. One such wind shift/airmass change will push
southeast out of Northwest OH and off of Lake Erie in the morning
and exit to our southeast during the early afternoon. This initial
boundary may spark showers/storms over and downwind of Lake Erie
early Sunday that gradually push inland through early afternoon,
with coverage likely increasing across far eastern OH and inland
Northwest PA before exiting. A secondary wind shift and airmass
change will drop in from the northwest during the afternoon and exit
during the evening, likely sparking at least isolated shower/storm
development as it does so. Overall large scale forcing will be
minimal on Sunday outside of the loose frontal boundary, with weak
subsidence actually in place behind tonight's shortwave that will be
departing to our east on Sunday. Still hang on to POPs of some sort
outside of the Toledo area on Sunday, though did lower them some
from prior forecasts and limited likely (60-70%) wording to extreme
eastern OH and interior Northwest PA, with 50% or lower farther
west. Concern for severe weather and locally heavy rainfall on
Sunday is minimal at this point. Highs on Sunday will generally
reach the low to mid 80s, with dew points hanging in the upper 60s
and lower 70s until late day or evening.

Isolated showers/storms may take until late Sunday evening to
completely exit the Mt Vernon-Youngstown corridor, though a mainly
dry night is otherwise expected. Lows will get into the 60s with dew
points cooling several degrees as well. Some patchy valley fog could
develop by early Monday as weak high pressure starts nosing in.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
A generally quiet Monday and Tuesday are expected with a decent
amount of sunshine. Weak high pressure will slide across the
southern Great Lakes and Upper Ohio Valley Monday into Tuesday as
our front stalls south of the Ohio River. There may be just enough
lingering moisture for weak CAPE to develop Monday afternoon,
leading to a small pop-up shower/storm risk. Odds of rain in any
given location are <20% so no mentionable POPs, but may need to
monitor the Central Highlands region for a stray shower or storm
Monday afternoon. Moisture begins returning on Tuesday, which should
allow for some CAPE to develop during the afternoon, particularly
across our southwestern counties. Forcing remains minimal as heights
rise aloft, so kept POPs in the 10-20% range which won't get a
forecast mention yet on "day 3". It will be warm Monday and Tuesday
with highs on Monday generally in the mid-upper 80s with highs
Tuesday dialing up a bit more, ranging from the mid 80s to around
90. Overnight lows should mainly dip into the 60s Monday night, with
slightly warmer lows ranging from the upper 60s to lower 70s Tuesday
night. Dew points will be more pleasant on Monday, generally in the
low to mid 60s. Moisture increases slightly on Tuesday, though we
should hold of the 70+ degree stuff for one more day...

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Relatively unsettled weather is expected for the second half of the
work week. Ridging will push into the area Tuesday into Wednesday
before getting shunned to the south and southeast through the end of
the week as troughing gradually builds into the upper Midwest and
northern Great Lakes. A warm front will lift across the area late
Tuesday night into Wednesday, with a cold front approaching on
Thursday and likely crossing Thursday night or Friday. High pressure
may try briefly sliding through on Saturday, though by then we're in
a faster/more zonal pattern and model agreement isn't great, so
confidence in specifics is low. Have chances for showers/storms on
Wednesday, increasing to likely wording Thursday afternoon as the
front approaches. POPs linger into Friday as the front pushes
through. Saturday is currently favored to be rain-free across much
of the area, though confidence isn't extremely high yet. It will
turn very muggy starting Wednesday, with dew points likely breaching
70F on Wednesday and staying near or above 70F until the front
crosses. Highs will reach the mid 80s to lower 90s Wednesday and
Thursday, modulated by timing and coverage of any showers/storms. A
return to more normal temperatures and lower humidity is expected
behind the front into the start of next weekend.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Mixed-bag of mainly VFR and IFR/LIFR this afternoon and evening,
with non-VFR associated with lower vsbys from thunderstorms. A
line of showers and thunderstorms across Northwest Ohio is
expected to gradually push east through this afternoon, with its
outflow potentially interacting with another area of developing
showers and storms along the I-71 corridor. Thus, brief windows
of tsra tempos are included at most sites except CAK/YNG/ERI
where drier mid-level air and weaker dynamics should preclude
any coverage higher than isolated. Gusty winds of 30 to 40 knots
are possible with any storms impacting TAF sites through this
evening.

Otherwise, coverage of thunderstorms should diminish later this
evening, though can't rule out some stray showers overnight. A
cold front will move south through the area Sunday morning and
afternoon, though think any shower/storm development should
occur after 18Z, particularly across the southeast portion of
the area.

Winds are generally out of the south to southwest this
afternoon, 10 to 15 knots with periodic gusts of 20 to 25 knots.
Winds will weaken to less than 10 knots overnight, and gradually
shift towards the west to northwest behind a cold front on
Sunday, around 10 knots.

Outlook...Non-VFR with patchy fog or low ceilings will be
possible Sunday night and Monday night, especially for inland
areas away from Lake Erie. Scattered showers and thunderstorms
are once again expected Wednesday afternoon.

&&

.MARINE...
Outside of thunderstorms, winds on Lake Erie are generally expected
to be generally 10 knots or less into mid-next week. Winds may
briefly increase to 10 to 15 knots and shift towards the west
tonight into Sunday as a cold front moves east across the lake. This
could usher in some 2-footers across the central and eastern basin
of Lake Erie Sunday afternoon and evening.  Thunderstorm chances
will return Wednesday afternoon and evening.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Sullivan
NEAR TERM...Sullivan
SHORT TERM...Sullivan
LONG TERM...Sullivan
AVIATION...Kahn
MARINE...Kahn
Hazardous weather outlook, Jul 12, 3:25 AM EDT, 12 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
325 AM EDT Sat Jul 12 2025

OHZ003-006>014-017>023-027>033-036>038-047-089-130730-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-
325 AM EDT Sat Jul 12 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Scattered showers and thunderstorms may move into the area today
through tonight. Storms could reach strong to severe limits with
damaging wind gusts being the main hazard.

A hot and humid airmass will affect the region today. The
combination of high heat and humidity will push heat index values
into the 95 to 100 degree range.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>148-162>168-130730-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
325 AM EDT Sat Jul 12 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Scattered showers and thunderstorms may move into the area today
through tonight. Storms could reach strong to severe limits with
damaging wind gusts being the main hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001>003-130730-
Northern Erie-Southern Erie-Crawford-
325 AM EDT Sat Jul 12 2025

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

A hot and humid airmass will affect the region today. The
combination of high heat and humidity will push heat index values
into the 95 to 100 degree range.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-149-169-130730-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
325 AM EDT Sat Jul 12 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 12, 3:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Cleveland OH
346 PM EDT Sat Jul 12 2025

OHZ029>031-038-047-122030-
Holmes OH-Richland OH-Wayne OH-Ashland OH-Knox OH-
346 PM EDT Sat Jul 12 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN RICHLAND...
SOUTHEASTERN ASHLAND...SOUTHWESTERN WAYNE...HOLMES AND NORTHEASTERN
KNOX COUNTIES THROUGH 430 PM EDT...

At 346 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Loudonville to 6 miles southwest of
Nashville to 6 miles southeast of Danville. Movement was northeast at
25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wooster, Millersburg, Berlin, Loudonville, Shreve, Danville,
Killbuck, Holmesville, Glenmont, Nashville, Butler, Perrysville,
Gann, and Mohicanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4059 8243 4081 8216 4075 8194 4053 8176
      4044 8224
TIME...MOT...LOC 1946Z 228DEG 20KT 4064 8235 4054 8221 4039 8217

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 12, 4:10 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
410 PM EDT Sat Jul 12 2025

OHZ010-122100-
Lorain OH-
410 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LORAIN COUNTY THROUGH
500 PM EDT...

At 410 PM EDT, Doppler radar was tracking a strong thunderstorm over
Vermilion, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lorain, Elyria, Vermilion, North Ridgeville, Avon Lake, Amherst,
Avon, Sheffield Lake, Sheffield, and South Amherst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4150 8197 4139 8197 4130 8234 4143 8234
      4143 8227 4147 8218 4150 8207 4151 8206
      4150 8205 4152 8201
TIME...MOT...LOC 2010Z 239DEG 21KT 4137 8233

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Local storm report, Jul 12, 4:13 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
413 PM EDT Sat Jul 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     Tstm Wnd Dmg     4 E Berlin Heights      41.32N 82.41W
07/12/2025                   Erie               OH   Public

            Large tree limb down in Florence Township.

&&

RC
Local storm report, Jul 12, 4:20 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
420 PM EDT Sat Jul 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Tstm Wnd Gst     2 NW Brook Park         41.42N 81.85W
07/12/2025  M51 MPH          Cuyahoga           OH   ASOS

            ASOS station KCLE Cleveland.

&&

mg
Local storm report, Jul 12, 4:21 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
421 PM EDT Sat Jul 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Tstm Wnd Dmg     Huron                   41.39N 82.56W
07/12/2025                   Erie               OH   911 Call Center

            Several trees across the road in Huron
            Township. Time was estimated by radar.

&&

mg
Special weather statement, Jul 12, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
421 PM EDT Sat Jul 12 2025

OHZ028-036-037-047-122100-
Crawford OH-Marion OH-Morrow OH-Knox OH-
421 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT MARION...MORROW...SOUTHWESTERN
CRAWFORD AND NORTHWESTERN KNOX COUNTIES THROUGH 500 PM EDT...

At 421 PM EDT, Doppler radar was tracking a strong thunderstorm near
Delaware, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marion, Bucyrus, Mount Gilead, Fredericktown, Cardington, Centerburg,
Ashley, Prospect, Waldo, Chesterville, Sparta, Caledonia, Edison,
Green Camp, Marengo, Fulton, Iberia, and State Route 229 at US Route
23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4028 8275 4035 8275 4036 8293 4041 8292
      4042 8302 4043 8303 4044 8325 4050 8325
      4051 8334 4082 8299 4043 8248 4027 8272
TIME...MOT...LOC 2021Z 234DEG 28KT 4035 8316

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

04

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 1:32 AM EDTSpecial Marine WarningCLE28 min
Jul 12, 12:35 PM EDTSpecial Weather StatementCLELucas40 min
Jul 12, 12:41 PM EDTSevere Thunderstorm WarningCLELucas, Wood49 min
Jul 12, 1:46 PM EDTSpecial Weather StatementCLECrawford44 min
Jul 12, 1:56 PM EDTSpecial Weather StatementCLEHancock49 min
Jul 12, 2:10 PM EDTSpecial Weather StatementCLEHuron50 min
Jul 12, 2:46 PM EDTSpecial Weather StatementCLEWyandot44 min
Jul 12, 3:03 PM EDTSpecial Weather StatementCLEAshland42 min
Jul 12, 3:25 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina, Wayne50 min
Jul 12, 3:30 PM EDTSpecial Weather StatementCLEErie45 min
Jul 12, 3:41 PM EDTSevere Thunderstorm WarningCLEErie, Huron34 min
Jul 12, 3:43 PM EDTSpecial Marine WarningCLE72 min
Jul 12, 3:46 PM EDTSpecial Weather StatementCLEHolmes44 min
Jul 12, 4:10 PM EDTSpecial Weather StatementCLELorain50 min
Jul 12, 4:18 PM EDTSpecial Marine WarningCLE55 min
Jul 12, 4:52 PM EDTSevere Thunderstorm WarningCLECrawford, Knox, Marion, Morrow, Richland38 min
Jul 12, 5:36 PM EDTSpecial Marine WarningCLE84 min
Jul 12, 5:44 PM EDTSpecial Weather StatementCLEWood46 min
Jul 12, 6:14 PM EDTSpecial Weather StatementCLECrawford, Marion, Morrow46 min
Jul 12, 6:41 PM EDTSpecial Weather StatementCLESandusky, Seneca49 min
Jul 12, 7:09 PM EDTSpecial Weather StatementCLEWyandot51 min
Jul 12, 7:58 PM EDTSpecial Weather StatementCLEMarion, Wyandot47 min
Jul 12, 4:33 PM EDTSpecial Weather StatementCLECrawford42 min
Jul 12, 5:17 PM EDTSpecial Weather StatementCLECrawford43 min

Nearby

Special Weather Statements in Ohio, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.